# SDR 08FDEA03217

- Difficulty date: August 3, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 44,014 hours, 21,028 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: A53974202476
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS STRINGER REPAIR LOCATED IN AFT CARGO ON STRINGER 52 LT BETWEEN   FRAMES 59 TO 60 HAS 1 EACH REPAIR SECTION MEASURING 29 INCHES LONG AND 1 EACH REPAIR SPLICE MEASURING 7.3 INCHES LONG.  REPAIR NOT IAW SRM REQUIREMENTS.  REMOVED PREVIOUS STRINGER REPAIR AND INSTALLED CORRECT STRINGER REPAIR LOCATED IN AFT CARGO ON STRINGER 52 LT BETWEEN FRAMES 59 TO 60 IAW SRM 53-10-14 FIG 201.
